Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/113188
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Quantising proper actions on SpinC-manifolds
Author: Hochs, P.
Mathai, V.
Citation: Asian Journal of Mathematics, 2017; 21(4):631-686
Publisher: International Press
Issue Date: 2017
ISSN: 1093-6106
1945-0036
Statement of
Responsibility: 
Peter Hochs and Varghese Mathai
Abstract: Paradan and Vergne generalised the quantisation commutes with reduction principle of Guillemin and Sternberg from symplectic to SpinC-manifolds. We extend their result to noncompact groups and manifolds. This leads to a result for cocompact actions, and a result for non-cocompact actions for reduction at zero. The result for cocompact actions is stated in terms of K-theory of group C*-algebras, and the result for non-cocompact actions is an equality of numerical indices. In the non-cocompact case, the result generalises to SpinC-Dirac operators twisted by vector bundles. This yields an index formula for Braverman's analytic index of such operators, in terms of characteristic classes on reduced spaces.
Keywords: Geometric quantisation; quantisation commutes with reduction; proper Lie group actions; concompact index theorem
Rights: Copyright status unknown
RMID: 0030074927
DOI: 10.4310/AJM.2017.v21.n4.a2
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.